# SDR DALA2021080304382

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 66,033 hours, 24,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7840565) DURING INSPECTION FOUND SEAT MOUNTED EMERG LIGHTS INOP. R/R M01674 BATTERY PACK PER B737 M/M 33-51-06 - TEST OK.
